Certain coefficient andFejerGap series about of homogeneous and non-homogeneous

Zhang Ping


To: NevanlinnaTheory in complex differential equation field in has widely of Application, which use the theory research complex linear differential equation meromorphic solution of growth and value distribution and coefficient of growth between the relationship is complex differential equation in the field of important topic. due to incomplete series has some special properties when gap series as an equation coefficient when these properties can be play role. so we can be combined with GAP series of definition and properties research complex linear differential equation meromorphic solution of properties. in this paper in we useNevanlinnaTheory and combinedFej 'ErGap series of definition and properties of a class of homogeneous and non-homogeneous high-order complex linear differential equation the research. When equation of a coefficient andFej 'ErGap series about and the rest of the coefficient for the entire function or meromorphic function when get the equation meromorphic solution of growth level of estimation promotion and improved the previous studies have been results.


Complex linear differential equation;NevanlinnaTheory;Fej 'ErGap series; iterative level; iterative Style

Full Text:



Hayman w k. meromorphic functions [M]. Oxford: Clarendon Press, 1964

Laine I. Nevanlinna Theory and complex di erential equals [M]. Berlin: Walter de Gruyter, 1993

Yang L. Value Distribution Co., theory [M]. Berlin: Springer-Verlag, 1993

Hayman w k. The local growth of Power Series: A Survey of the Wiman-valiron method [J]. Canadian Mathematical Bulletin, 1974, 17 (3): 317-358

Bernal l g. On GrowthK-Order of Solutions of a complex homogeneous linear di erential equation [J]. Proceedings of the American Mathematical Society, 1987,101 (2): 317-322

Kinnunen L. Linear di difference erential equations. solutions. finite iterated order [J]. Southeast Asian Bulletin. Mathematics 1998 22 (4): 385-405

Sato D.. growth. Entire Functions. fast growth [J]. Bulletin. American mathematical Society 1963 69 (3): 411-414

Murai t. deficiency. Entire Functions. Fej 'Er gaps [J]. Annales de l' Institut Fourier 1983 33 (3): 39-58

Fuchs W. Proof. a conjecture G. PÓLya concerning gap series [J]. Illinois Journal. Mathematics 1963 7/(4): 661-667

Laine I Wu P C. growth. solutions. Second Order Linear di difference erential equations [J]. Proceedings. American mathematical Society 2000,128 (9): 2693-2703

Hayman w k Rossi J. characteristic maximum modulus, value distribution [J]. Transactions. American mathematical Society 1984,284 (2): 651-664

Huang w p Zhou j l Tu J,Et al.. Hyper-order. solutions. two class. complex linear di difference erential equations [J]. advances. Di difference erence equations 2015,201 5 (234): 1-12

Kwon K Kim J. maximum modulus characteristic deficiency, growth. solutions. Second Order Linear di difference erential equations [J]. the Kodai mathematical Journal 2001 24 (3): 344-351


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.